# SDR IPXA201407023475

- Difficulty date: July 1, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 9008335A
- Part serial: 50549
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION PS1, UPPER DECK EMERGENCY ESCAPE DOOR LIGHT BATTERY PACK FAILS TEST.  R & R BATTERY PACK.
